Drug abusers often do this to increase their high but since they are both potent depressants it often has deadly consequences. People using drugs like morphine usually die because they combined it with a drug like xanax (or alcohol). If you do this, you must use less of each drug than you normally would.
A drug-naive person might use 20mg of oral morphine to get a high. On another day, they might take 0.5mg of alprazolam (Xanax) to get high.
Taking 0.25mg alprazolam and 10mg morphine together could be more dangerous than their larger doses alone.
These drugs can cause respiratory depression leading to death (you stop breathing). They can also cause other dangerous effects and can be highly addictive. Many people start taking morphine or benzo's (xanax, valium) in high school for fun and end homeless and addicted or worse, dead.
Be very careful, use these drugs orally only. Always make sure someone is around to call 911 when you take these drugs. Your chances of dying are much less if there's someone that can call for help if you overdose or have a bad reaction. -Dr.Z
In low doses, under physician supervision. A large dose of each of these (especially if combined with another CNS depressant like alcohol) is likely to cause excess CNS depression and may ultimately lead to respiratory arrest. Be safe.
It is HIGHLY contradicted to co-administer benzodiazepines (like Xanax) with opiates (like morphine). They can cause massive respiratory depression, leading to death.
Do this only, and ONLY if you are CLEARLY advised so by a doctor, and under strict medical care with supervision of respiration.
In few words: HELL NO!!!